Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/46457
Title: Prediction of braid pattern on mandrels with constant non-circular cross-sections
Authors: Hajrasouliha, J
Nedoushan, R Jafari
Sheikhzadeh, M
Keywords: Braid angle;Circular braiding machine;Mandrel;Non-circular cross-sections
Issue Date: Mar-2019
Publisher: NISCAIR-CSIR, India
Abstract: In this study, a new useful mathematical model has been developed to predict the braid pattern for every point onto the mandrel surface with non-circular cross-sections. The Reza-Jalil-Mohammad (RJM) equation thus obtained has been proposed for the braid angle. The implementation and validation of this mathematical model has been discussed for a cylindrical mandrel. It is observed that using RJM equation, one can get the arrangement of strands in circular braiding machine for each mandrel with different cross-sections.
Page(s): 92-97
URI: http://nopr.niscair.res.in/handle/123456789/46457
ISSN: 0975-1025 (Online); 0971-0426 (Print)
Appears in Collections:IJFTR Vol.44(1) [March 2019]

Files in This Item:
File Description SizeFormat 
IJFTR 44(1) 92-97.pdf587.81 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.